# SDR QXEA2009111300941

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,311 hours, 15,026 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR MOD-CABIN WITH SIDEWALL LIGHTS AT ROW 14 A/B VERY DIM.  NARROWED ODOR DOWN TO SIDEWALL LIGHTS THAT WERE FLICKERING AND DIM.  RELAMPED 2 SIDEWALL LIGHTS AT ROW 14AB AND ODOR SEEMED TO GO AWAY.  NO FURTHER DEFECTS AT THIS TIME. RETURNED TO SERVICE.
